본문 바로가기
KERD
논문KCI 등재

박새풀 섭취 후 발생한 심장효소 상승 1례

A Patient Presenting with Elevations of Cardiac Enzyme Levels after Veratrum Oxysepalum Ingestion

0

조회

0

다운로드

3

인용

0

참고문헌

키워드

초록

Veratrum patulum has toxicological relevance because of the potential for misidentification of this plant as mountain garlic. Veratrum patulum has an ester-alkaloid that provokes cardiac arrhythmias by excessive vagal stimulation and depression of the sinoatrial and atrioventricular nodes of the heart and hypotension, cardiomegaly. We report on a retrospective case of successful outcome in patients with veratrum patulum poisoning through active treatment from the early phase after ingestion. We report on a case involving a patient who experienced dizziness, dyspnea, hypotension, and elevation of cardiac enzyme, cardiomegaly. These cases were kept under observation and generally recovered with supportive care. We report on cases of veratrum patulum poisoning with review of literature.

Abstract

Veratrum patulum has toxicological relevance because of the potential for misidentification of this plant as mountain garlic. Veratrum patulum has an ester-alkaloid that provokes cardiac arrhythmias by excessive vagal stimulation and depression of the sinoatrial and atrioventricular nodes of the heart and hypotension, cardiomegaly. We report on a retrospective case of successful outcome in patients with veratrum patulum poisoning through active treatment from the early phase after ingestion. We report on a case involving a patient who experienced dizziness, dyspnea, hypotension, and elevation of cardiac enzyme, cardiomegaly. These cases were kept under observation and generally recovered with supportive care. We report on cases of veratrum patulum poisoning with review of literature.

참고문헌 (23)

  1. Kang YH, "Encyclopedia of Life Science", pp.200~212 (2008), Academicbook
  2. Schep LJ, "Veratrum poisoning", Toxicol Rev, 25, pp.73~78 (2006)
  3. Jung YO, "Guide to wild flower - spring", pp.135~139 (2010), Pureun Gim Haengbok
  4. Zagler B, "Dietary poisoning with veratrum album : a report of two cases", Wien Kin Wochenschr, 117, pp.106~108 (2005)
  5. Festa M, "A case of Veratrum poisoning", Minerva Anestesiol, 62, pp.195~196 (1996)
  6. Quatrehomme G, "Intoxication from Veratrum album", Hum Exp Toxicol, 12, pp.111~115 (1993)
  7. James LF, "Biomedical applications of poisonous plant research", J Agric Food Chem, 52, pp.3211~3230 (2004)
  8. Fogh A, "Veratrum alkaloids in sneezing-powder : a potential danger", J Toxicol Clin Toxicol, 20, pp.175~179 (1983)
  9. Dunnigan D, "A young child with altered mental status", Clin Pediatr (Phila), 41, pp.43~45 (2002)
  10. Heilpern KL, "Zigadenus poisoning", Ann Emerg Med Feb, 25, pp.259~262 (1995)
  11. Quatrehomme G, "Intoxication from Veratrum album", Hum Exp Toxicol Mar, 12, pp.111~115 (1993)
  12. Winer BM, "A comparison between protoveratrine A and protoveratrine B orally in arterial hypertension; a therapeutically important difference in activity", N Engl J Med, 255, pp.1173~1179 (1956)
  13. Wang SC, "Mechanism of vasomotor action of Veratrum alkaloids: extravagal sites of action of veriloid, protoveratrine, germitrine, neogermitrine, germerine, veratridine and veratramine", J Pharmacol Exp Ther, 113, pp.100~114 (1995)
  14. Trbovic SM, "Protoveratrines A and B increase sleep apnea index in Sprague-Dawley rats", J Appl Physiol, 83, pp.1602~1606 (1997)
  15. Gaze DC, "Universal definition of acute myocardial infarction : The role of cardiac troponins and the need for sensitive and standardized assays", Curr Opin Investig Drugs, 9, pp.245~246 (2008)
  16. Margolin EG, "Cardiac arrhythmias associated with protoveratrine", Am Heart J, 52, pp.257~258 (1956)
  17. Silva Freitas EM, "Effects of veratine and veratridine on oxygen consumption and electrical membrane potentials", Toxicon, 57, pp.780~787 (2006)
  18. Rauber-Lu¨ thy C, "Low-dose exposure to Veratrum album in children causes mild effects-a case series", Clin Toxicol, 48, pp.234~237 (2010)
  19. Carlier P, "Poisoning with Veratrum-containing sneezing powders", Hum Toxicol, 2, pp.321~325 (1983)
  20. Fogh A, "Veratrum alkaloids in sneezing-powder a potential danger", J Toxicol Clin Toxicol, 20, pp.175~179 (1983)
  21. Gaillard Y, "LC?EI-MS determination of veratridine and cevadine in two fatal cases of Veratrum album poisoning", J Anal Toxicol, 25, pp.481~485 (2001)
  22. Physician’s Desk Reference, "PDR for Herbal Medicines", pp.803~ (2000), Medical Economics
  23. Schep LJ, "Veratrum poisoning", Toxicol Rev, 25, pp.73~78 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (7건)